MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s13181-016-0571-7

Медицинская библиотека · Journal of medical toxicology : official journal of the American College of Medical Toxicology · 2016

Acute Toxicity Associated with Use of 5F-Derivations of Synthetic Cannabinoid Receptor Agonists with Analytical Confirmation.

Abouchedid Rachelle, Ho James H, Hudson Simon, Dines Alison, Archer John R H, Wood David M, Dargan Paul I

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Synthetic Cannabinoid Receptor Agonists (SCRAs) are the largest group of new psychoactive substances reported to the European Warning System and the United Nations Office on Drugs and Crime to date. The heterogeneous nature and speed of diversification of these compounds make it challenging to accurately characterise and predict harms of these compounds in pre-clinical studies, ahead of their appearance.

CASE REPORT: We report the case of a 19-year-old female who purchased three products from a headshop: two new psychoactive substances (sachets of "cannabis tea" and "mushroom tea") as well as two LSD blotters. After the "cannabis tea" was smoked and the two LSD blotters and "mushroom tea" were ingested, the patient became tachycardic (HR 128), developed seizures, agitation, visual hallucinations as well as suspected serotonergic toxicity (sustained ankle clonus 20-30 beats) 1-2 hours after use. She was treated with 1 mg of intravenous midazolam. Symptoms/signs resolved within 13 hours. No further supportive care was required. Plasma, blood, and urine samples confirmed the presence of two SCRAs: 5FAKB-48 and 5F-PB-22. The patient also reported therapeutic use of both fluoxetine and citalopram for depression.

DISCUSSION: To the best of our knowledge, this is the first case report of non-fatal intoxication with 5F-AKB-48 with analytical confirmation and exposure times. It also highlights the difficulties in understanding the pattern of toxicity of certain SCRAs in the context of psychotropic medications/co-morbid mental illness.

Для цитирования: Abouchedid Rachelle, Ho James H, Hudson Simon, Dines Alison, Archer John R H, Wood David M, Dargan Paul I. Acute Toxicity Associated with Use of 5F-Derivations of Synthetic Cannabinoid Receptor Agonists with Analytical Confirmation.. Journal of medical toxicology : official journal of the American College of Medical Toxicology. 2016. DOI: 10.1007/s13181-016-0571-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.